Week 3

3 images in Regimen Journey: CANCELLED

Week 3

Sign in to follow this  
Followers 0

right cheek looks the same as the first week. Little improvement; Skin irritation is still on, redness is still on, random pus/blood bleed still going on.

If not improved by my final week, I'm switching to Accutane.

(Regimen+doxycycline capsules)


  Report Image
Sign in to follow this  
Followers 0
From the album

Regimen Journey: CANCELLED

  • 3 images

1 Comment

< The guy would said to be on a diet is right. Lay off the sugary stuff, fried food, preservatives, and junk foods. Drink lots of water for hydration. Don't touch your face, or pick. Change your pillow case and towels. Try to be like a germaphobic. It helps. Mine used to be bad like yours, I just wish I had pictures, but I didn't want to look at how bad my skin was. What happen was I told my dermatologist I wanted to avoid accutane. He told me to use Murad AHA/BHA Exfoliating Cleanser 2x a day, 0.1% Tazorac 2x a day, and Aztec Indian Clay w/ Organic Apple Cidar Vinegar everyday for 1 hour. It dried my skin out really bad, but in 2 weeks I saw immediate results. Your skin will get better! Be positive because that will help your skin a lot too!

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now